# SDR USAA2014091000002

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 44,556 hours, 18,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FWD GALLEY INBD FLASHLIGHT INOPERATIVE.  R & R BATTERY IN FWD GALLEY INBD FLASHLIGHT & SAFETY STRAP.  OPERATIONS CHECKED GOOD.
